On Walsh functions with respect to weights

Schipp, Ferenc (2002) On Walsh functions with respect to weights. MATHEMATIA BALKANICA, 13 (2). pp. 265-275.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2860

Update Item Update Item